# SDR SWAA2019071034712

- Difficulty date: June 13, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 40,919 hours, 24,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 141A8110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SCUFF PLATE SUPPORT CORRODED BETWEEN BS. 312 TO BS. 344, LBL 64.  R&R SCUFF PLATE SUPPORT PER SRM & DWG.
